# SDR FDEA201012144665

- Difficulty date: December 14, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 22,027 hours, 11,812 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53810087204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK 4 LT HAS CORROSION AT 5 IN AFT OF FR 45.   REMOVED LEVEL 1 CORROSION. REMOVED DAMAGED SECTION OF TRACK 4 LT BETWEEN FR 45 TO FR 49 AND INSTALLED SEAT TRACK REPAIR, CTR SECTION FLOORBEAM RAIL SPLICING METHOD IAW SRM 53-10-16, FIG 205, PAGE 231/232.
